Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the remedy for stomach pain?

I have bin suffering with bad stabbing and burning pains in my stomach I have had blood tests and stool test but still cant figure out what the problem is I am currently waiting for a ultrasound scan but do you have any idea what the problem may be? Thank you
Wed, 26 Mar 2014
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests
Pulmonologist 's  Response
Hello,
Thanks for your query.
I think you have some gastritis or ulcer like problems in your stomach for which you need to undergo upper GI endocscopy with rapid urease test for evaluation. meanwhile you need to take pantoprazole 40 mg tablet twice daily before food daily for atleast 6 weeks along with bland diet and atleast 3-4 litre of water daily. I think with all these your problem will be subsided.
Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 82 year old male in an all original frame not taking medication and without pain apart from continuous upper stomach ache/pain which seems...

Recent questions on  Pantoprazole

doctor1 MD

Hi Dr Charles, I was diagnosed h pylori and was prescribed HP7 Klacid (Clarithromycin, Pantoprazole, Amoxicillin). After starting to take the...

doctor1 MD

I am currently taking protonix & my prescription states that it has to be taken whole.I absolutely cannot & have never been able to swallow any...

doctor1 MD

I am taking the following drugs and am experiencing exercise induced asthma. Female age 68. Beginning and very mild COPD. Lisonopril/hctz,...

doctor1 MD

I have been taking pantoprazole for one week and today I have a skin rash from head to toe. I am taking it due to an ulcer caused by taking...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts...